Please use this identifier to cite or link to this item: http://ahro.austin.org.au/austinjspui/handle/1/12804
Title: Hyperviscosity syndrome secondary to rheumatoid arthritis.
Authors: Bach, Leon A;Buchanan, Russell R C;Scarlett, J D;Fraser, K J
Affiliation: Austin Hospital, Heidelberg, Vic, Australia.
Issue Date: 1-Dec-1989
Citation: Australian and New Zealand Journal of Medicine; 19(6): 710-2
Abstract: A women with longstanding seropositive rheumatoid arthritis presented with the insidious onset of a hyperviscosity syndrome. This responded to plasma exchange and corticosteroids. Plasma exchange was complicated by severe bleeding which was associated with disturbances of coagulation and of platelet function related to the marked increase in plasma immunoglobulins.
Internal ID Number: 2631664
URI: http://ahro.austin.org.au/austinjspui/handle/1/12804
URL: http://www.ncbi.nlm.nih.gov/pubmed/2631664
Type: Journal Article
Subjects: Arthritis, Rheumatoid.blood.complications
Blood Coagulation Disorders.complications
Blood Viscosity
Female
Humans
Middle Aged
Plasma Exchange
Prednisolone.therapeutic use
Syndrome
Appears in Collections:Journal articles

Files in This Item:
There are no files associated with this item.


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.